# SDR SIMA20120317003

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 21,469 hours, 19,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 14532341401
- Part serial: 145736
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4392 THE CREW REPORTED THE EMERGENCY LIGHT SWITCH IN THE COCKPIT WAS BROKEN THE LIGHTS TURNED ON IN ALL POSITIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MODULE ASSEMBLY IAW M/M 20-13-10 PER M/M 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
